| Catalog Number |
867412 |
| Medical Device Problem Codes |
Loss of or Failure to Bond (1068); Osseointegration Problem (3003)
| Health Effect - Clinical Codes |
Inadequate Osseointegration (2646); Insufficient Information (4580)
| Date of Event |
05/30/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
It was reported that patient had loosening of right femur tc3 sigma.Changed for an lps.Tibia was well adjusted in place.Doi: (b)(6) 2008.
Additional Manufacturer Narrative
Product complaint # = > (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: added: b1 (is product problem) and b5 corrected: h6 (clinical and device codes) if information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
Additional information received: a.It was indicated that there was loosening.On what interface did the loosening occurred? cement bone b.Was there a surgical delay? if yes, what is the duration of the delay? no c.What is the affected side involved in this event? right d.Was there any allegation against the tibial component? no e.Can you confirm if depuy cement was used during the primary surgery? if yes, please provide the part and lot numbers of the cement.Quantity of the depuy cement used.No.
Additional Manufacturer Narrative
Product complaint (b)(4).D4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.Investigation summary: according to the information received, it was reported right femur tc3 sigma loosening, first implantation 2008.The product was not returned to depuy synthes, however photos were provided for review.See attachment (img_3141.Jpeg, img_3140.Jpeg, img_3139.Jpeg).The photographs attached were reviewed, as a result, no observations pertaining to the nature of the reported event could be identified.The investigation could not draw any conclusions about the reported event due to the insufficient evidence provided; therefore, the issue reported cannot be confirmed.As the device was not returned, an as-received condition could not be assessed, and a dimensional inspection and document/specification review were not completed.The overall complaint was not confirmed as the photographs attached are insufficient to draw a conclusion about the reported event.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: the device lot number is unknown, therefore a device history review could not be performed.If the lot/serial number becomes available, the record will be re-assessed.